It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Matt on April 10, 2000 at 01:40:39:

I am a college student, and take Ritalin (40 mg daily). I can sleep just the same on Ritalin as off Ritalin (Adderall caused MAJOR sleep problems), but I am wondering if I can take an additional medication to help with sleep. It takes me a long time to fall asleep, and a long time to wake up in the morning.

I also have seasonal allergies, and formerly used Claritin-D. Is there another medication I can take that will not interact with Ritalin?

Follow Ups

All times are GMT -7. The time now is 07:30 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!